# SDR UALA2008120906803

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1395 S39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT UNDERFLOOR, CORROSION ON SHEAR TIE AT BS 1395, STR 39L TO STR 39R.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SHEAR TIE.  FAB NEW SHEAR TIE AND INSTALLED.
